Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,288

    Medical Question

    Hey Bros... a lifting partner of mine has been on TEST for about 3 months now and yesterday he was asking me if I thought TEST could cause joint pain. I told him I didn't think so, that it's been my experience that TEST actually makes my joints feel better. I asked him why and he said he was having pain in both his arm pits. I told him it sounded more like swollen Lymph nodes, which would more likely mean some sort of local infection. he said it started after a particularly brutal chest workout. I looked down his shirt sleeve and he had red lumps in both armpits. I told him to get them looked at if they were still there in a few days. anybody else heard of or experienced this?
    thanks,
    R.

  2. #2
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Bumping older thread because I now have the exact same thing...
    Red bumps in pit, hurt like a mutha (no doubt its lymph node swelling).

    However I just had bloodwork done last week and everything was a-ok... they seem to coincide with my weekly inject's and sometimes go down by the weekend.

    Normal? Or signs that my test is 'dirty'?

  3. #3
    mammoth's Avatar
    mammoth is offline Member
    Join Date
    Jan 2003
    Location
    Georgia @ 6'8"/290lbs
    Posts
    975
    The joint pain could be caused form the increased intensity in lifting that comes with test but I am not sure about the red lumps. Sounds like your buddy should go see a doctor.

  4. #4
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,288
    Slyp,
    damn bro, you DID dig up an oldie. I remember the lymph glands under both his arms being REALLY red and swollen. I'll see if i can track him down and get the scoop.

  5. #5
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    I know I know.... but hey, gotta do the research before asking the question right!

    Mine are red, swollen and pretty much driving me nutz. They didn't really start hitting me until my 8th week in this cycle. Now they pop up once a week.... I'm almost to the end of it (9th week now) so hopefully I can just ride it out and these damn lumps will go away.

    They are certainly tied to fighting infections in the body - and injecting a foreign substance (AS) may indeed be causing their growth. Just odd that it would occur after 8 weeks of use vs the first day I shot...sigh

    Oh well, back to digging in the ole threads...

  6. #6
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,288
    Hey bro,,,

    I talked to my boy. He told me the lumps went away after about a week and have not returned. He also confessed he had done some coke, ecstasy and excessive drinking the weekend before they showed up. I gave him an ear full about doing that shit while on AAS, but thanked him for his honesty.

    Understand I am by no means insinuating you are doing any of the above-mentioned designers, just passing on information.

    He also told me something else I found interesting... he said him and some other guys who are cycling TEST noticed if they took ecstasy they got extremely bad acne breakouts a day or so afterward. Not sure what the connection is there.
    at any rate I hope you get better soon.
    R.
    Last edited by ripped4fsu; 04-02-2003 at 04:16 PM.

  7. #7
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Hmmmm ok very nice...although I don't drink or do any other drugs (unless ya count sugar) I suppose it may have some other cause....

    The odd thing is it started with only a single lump, now there are 4 in the same pit... shit is REALLY annoying in that they itch/hurt most of the time. At first I assumed it was because I just recently started shaving and hit the pits (classic in-grown's) - but these are most certainly lymph glands swelling up.

    I'll keep an eye on em (shit, it's not like I can ignore them) and will track when they go away/come back. There might be a pattern with when I do my test injects (M/T) and when these horrible-nasty-chunks-o-pain show up.

    Thanks for askin your bro!

  8. #8
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Well I figured out the cause finally...and they aint goin down yet.

    Seems when I started hitting the Nolva pretty hard (80mg ED) due to gyno coming on - that's when these little nasty things popped up. Hope this doesn't mean I'm allergic to Nolva...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •